# SDR DJFA2011032

- Difficulty date: June 28, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N300FL
- Make and model: Emb EMB-505
- Aircraft serial: 50500027
- Aircraft time: 142 hours, 104 cycles
- Engine: Pwa PW535A
- System (JASC): 7160 · Engine Air Intake System
- Part: Skin
- Part number: 50536900403
- Condition: Cracked
- Location: Lt Inlet
- Part time: 142 hours, 104 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF ENGINE INLETS,  CRACKS AND MISSING/DAMAGED FASTENERS WERE FOUND ON THE LT ENGINE INLET.  THE FASTENERS WERE REPLACED.  ADDITIONAL C/A REQUIRE THE REPLACEMENT OF THE INLET WITH A -405 UNIT; IN THE MEAN TIME, THE ACFT MFG HAS DETERMINED THAT THE DAMAGE IS ACCEPTABLE AND HAS ALLOWED THE INLET TO CONTINUE IN SERVICE WITH ADDITIONAL PERIODIC INSP REQUIREMENTS.  THE INLET WILL BE REPLACED AT A LATER DATE.
